MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 12MM PRESS FIT FLUTED STEM; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH 12MM PRESS FIT FLUTED STEM; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 6495-5-012
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event regarding disassociation involving a gmrs stem was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device remains implanted.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient's stem disassociated from the stem extender.The exact cause of the event could not be determined because insufficient information was provided.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
This pi is for implant dissociation after revision.It was reported that the patient's left knee was originally revised 12 days after implantation due to dissociation of the stem from the stem extender.Intra-operatively, it was confirmed that no implants broke, they simply separated.Surgeon reduced the patient and re-impacted the implants (nothing was removed).Rep confirmed there was nothing unusual about the technique for the original implantation.Surgeon has experience with the implant system over hundreds of cases.9 days after revision, surgeon notified rep that the implants dissociated again.At the time of report, surgeon's plan for the patient is unknown.

Brand Name
12MM PRESS FIT FLUTED STEM
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
joann ripoli
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19583158
Report Number0002249697-2024-00911
Device Sequence Number15301754
Product Code KRO
UDI-Device Identifier07613327033502
UDI-Public07613327033502
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K023087
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number6495-5-012
Device Lot Number254783B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/29/2024
Initial Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale